# SDR AALA2018071310004

- Difficulty date: July 10, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 22,944 hours, 2,597 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Battery Pack
- Part number: BPAS105
- Part serial: 2463
- Condition: No Test
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BACKUP BATTERY PACK AT THE L3 NEEDED TO BE REPLACED.  MAINTENANCE REPLACED BACKUP BATTERY PACK IAW AMM 52-12-24 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
